# SDR DALA2021020300636

- Difficulty date: February 3, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,614 hours, 10,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3302 4L ARMING LEVER STUCKS. CORRECTIVE ACTION: REMOVED FOD FROM HOIST FIXED MECH. GIRT BAR AND CLEANED. CHECKED OK. IAW AMM 25-62. (7494458)
